Results 1 to 8 of 8
Like Tree3Likes
  • 1 Post By Gmanaus
  • 1 Post By Dannyboy51577
  • 1 Post By ScotchGuard02

Thread: Cycle progress

  1. #1
    Luttrj is offline Associate Member
    Join Date
    Jan 2018
    Posts
    218

    Cycle progress

    I've been on 250mg e4d of test cyp for 5 weeks now along with 40mg ed of var for the past 2 weeks. Ive had good strength gains and have lost a bunch of belly fat. Really coming along good as I had hoped.
    Although the past 2 days I've felt weak and without energy. I did have sexual sides again and took Armidex last night and tonight all was well. Could estrogen levels also cause lethargy?
    Overall I'm happy so far. 42 and getting pimples is a little foreign but not a bother.

  2. #2
    Join Date
    Oct 2017
    Location
    Chicago
    Posts
    642
    Sure high level can make u lethargic. On top of that, you are increasing workload on your body. Good test and e2 levels and a little recovery go a long way.

  3. #3
    Gmanaus is offline New Member
    Join Date
    Mar 2018
    Posts
    1
    I’m in my 4th week of test 500 blend, pin every Thursday pm Monday am, felt lethargic, no energy and started taking aromasin 12.5 E.D., felt better within a week and got blood work done. Estrogen 22, everything else was good and free Testosterone was 3349. So in my experience listen to the body and get bloods done, only way to know for sure.
    Luttrj likes this.

  4. #4
    Luttrj is offline Associate Member
    Join Date
    Jan 2018
    Posts
    218
    Quote Originally Posted by Gmanaus View Post
    I’m in my 4th week of test 500 blend, pin every Thursday pm Monday am, felt lethargic, no energy and started taking aromasin 12.5 E.D., felt better within a week and got blood work done. Estrogen 22, everything else was good and free Testosterone was 3349. So in my experience listen to the body and get bloods done, only way to know for sure.
    I go for bw on the 13th

  5. #5
    Join Date
    Oct 2017
    Location
    Chicago
    Posts
    642
    For whatever reason, aroumd my 3rd wk or so, i always get to draggin ass for a wk or two. No idea why, nothing changes. I always chalked it up to my levels getting up and body adjusting. Then around end of wk 4 it goes away and i feel great going forward. I have had low and high estrogen at one point or another, and it kicks my ass, makes me drag somethin terrible for couple days
    Luttrj likes this.

  6. #6
    Luttrj is offline Associate Member
    Join Date
    Jan 2018
    Posts
    218
    Quote Originally Posted by Dannyboy51577 View Post
    For whatever reason, aroumd my 3rd wk or so, i always get to draggin ass for a wk or two. No idea why, nothing changes. I always chalked it up to my levels getting up and body adjusting. Then around end of wk 4 it goes away and i feel great going forward. I have had low and high estrogen at one point or another, and it kicks my ass, makes me drag somethin terrible for couple days
    That's gotta be my problem. Just gonna push through it.

  7. #7
    mxgregg is offline Junior Member
    Join Date
    Mar 2018
    Location
    Calif.
    Posts
    78
    Keep us updated, I'm also getting ready for a 1st cycle so good to hear what you are going through.

  8. #8
    Join Date
    Aug 2010
    Posts
    7,800
    It takes a few weeks for the Test Cyp to kick in. You're amoritizing the Test to estrogen right now. You should just maintain a .25mg/eod of Adex to keep your E2 in check. Keep going on your cycle and good to hear things are going well for you.
    Luttrj likes this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •